# SDR CA150205010

- Difficulty date: January 29, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 180
- Aircraft time: 3,779 hours
- Propeller: Mcauly 2A34C203
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Deformed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EVIDENCE OF A HARD LANDING DISCOVERED IN INSPECTION PROCESS. MINOR DEFORMATION OF THE BULKHEAD AND A MINOR WRINKLE IN THE EXTERNAL SKIN WAS EVIDENT. STRUCTURAL REPAIR WAS MADE AND THE AIRCRAFT RELEASED AS REQUIRED.
